# SDR UPS99531163

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Spoiler
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORT, CENTER HYD QTY LOSS IN FLIGHT.  REMOVED AND REPLACED NR 1 SPOILER ACTUATOR.
